# SDR UHLA201607180366

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,969 hours, 20,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 HANDLE STICKING. SECURED HARDWARE IN DOOR TRIM FRAME AS REQUIRED. PERFORMED OPS CHECK IAW AMM 52-11-00, NO DEFECTS FOUND.
